`a`

Global stability in a class of reaction-diffusion systems with time-varying delays

Pages: 253 - 261, Issue Special, September 1998

 Abstract        Full Text (1153.1K)              

Wei Feng - Department of Mathematics and Statistics, UNC Wilmington, Wilmington, NC 28403, United States (email)
Xin Lu - Department of Mathematics and Statistics, University of North Carolina in Wilmington, Wilmington, NC 28403, United States (email)

Abstract: Please refer to Full Text.

Keywords:  Diffusive logistic equations, time-varying delay effects, stability and asymptotic behavior.

Published: November 2013.